# SDR HALA0000143

- Difficulty date: May 8, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5 - LAX - RIGHT MAIN GEAR RED LIGHT ILLUMINATED INTERMITTENTLY WITH GEAR HANDLE IN THE UP POSITION.  ALL SYSTEMS APPEAR NORMAL NO VIBRATION.  RIGHT GEAR VISUAL PIN FLUSH WITH UPPER WING SURFACE.  CHECKED CONINUITY AND MEGGERED WIRE FROM PROX BOX TO RIGHT MLG UP AND LOCKED SENSOR TERM STRIP AND FOUND NORMAL.  REPLACED DOWN LOCK SENSOR, MASTER CONTROL WARNING CONTROLLER AND GEAR POSITION IND LIGHT ASSY.  CHECKED DOWN LOCK AND UP LOCK SENSOR GAPS AND FOUND NORMAL.  SEVERAL GEAR SWINGS AND LL CHECKS NORMAL.  (M)
